# SDR GTIA050053

- Difficulty date: February 19, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS 245, LONGERON 18L (D=1.250 INCH, X=0.054 D/X=23.14).  REMOVED AIRCRAFT SKIN AT STA FS 245, LONGERON 18L (20 INCHES X 14 INCHES).  FABRICATED REPAIR PARTS IAW SRM.  INSTALLED, REPAIR AT FS STA 245 LONGERON 18L. (K)
